Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have Gouts causing swelling in wrist and toe joints. Am diabetic. Medication?

Sir, Presently i m 64 years of old man and for the last 30 years i m suffering from Gouts which causes painful swelling some times in my wrist and / or in my joint leg thumb . previously i was taking Zyloric 100mg twice a day when there was gout pain , otherwise i do not take Zyloric. now the doctor has changed it and suggested febuget 40 once a day . Presently level of uric acid is 5.8mg, but still i have feeling of pain in my joint of leg thumb. Besides it i m diabetic and level is 168 / 310 for which taking Gluconorm G-2 twice a day since last 5 days. Kindly suggest me which is the suitable medicine for Gouts. Regards D.K.Jain
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for your query.
Febuget is also used in gout treatment. It is found to be more potent than Zyloric in control of gout symptoms. Febuget decreases the production of uric acid, where as Zyloric increases the excretion of uric acid. So kindly continue with the medicines as suggested by your doctor. Also continue taking diabetes medicines as advised. Check your blood sugar levels 3 weeks after starting diabetes medicines as it take time to act. Along with medicines also follow the dietary restriction & physical exercise regimen. Don’t worry all you need is to be consistent in your efforts.
I hope I have answered your query. Take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor